Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Ear congestion, imbalance, no dizziness, Moxikind 625, Nurikind, medication for complete relief ?

Having stuffy ear ,blocked ear feeling in left ear , however there is no pain . Balance was also sometimes disturbed even though there was no head spinning feeling.The doctor prescribed Moxikind 625 and Nurikind for twice a day for 5 days. The course is over but the problem is not completely resolved. only 40 % relief is there. pl. guide whether antibiotic can continue for longer duration?
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

WWelcome in H.C.M.

I have gone through your query regarding ear congestion, imbalance but no dizziness. Though you are taking medicines but problem is not resolves completely.

Considering all aspects of your clinical history it appears as you are having upper respiratory tract infection and this had ultimately given rise to eustachian tube dysfunction, which is responsible for ear blockade and imbalance.

You have taken treatment for the same by your family doctor but I would like to suggest few things that may be added to existing prescription with due consent of your doctor. These are as-

1- Steam inhalation.

2- Decongestant and anti histaminic.

3- Low salt diet.

This is a self limiting disease with tremendous recovery so I hope you will recover within 2 to 3 weeks.

Answered: Sat, 22 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor